# SDR USAA070721

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 20,013 hours, 20,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y1292 BETWEEN FRAMES C69-C65 HAS CORROSION.  REMOVED AND REPLACED FLOORBEAM PER SR 53-00-14, DEFECT SIZE:  1 X 2 INCHES AT 2 AREAS.
